MathSciNet Relay Station
MathSciNet bibliographic data
MR1268580 32M15 (33C55 33C80 46E20 47B38)
Ricci, Fulvio; Tabacco Vignati, Anita Bergman spaces on some tube-type domains and Laguerre operators on symmetric cones. J. Reine Angew. Math. 449 (1994), 81–101.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement